# SDR FDEA202010142485

- Difficulty date: October 14, 2020
- Submitted: October 27, 2020
- Operation: Air carrier
- Aircraft: N687FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 0873
- Aircraft time: 18,635 hours, 10,626 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Gouged
- Location: Rt Nr 1 Slat
- Component: Slat, Airbus
- Component part number: A5786325116700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NR 1 SLAT OUTBOARD INNER SURFACE GOUGED (3 LOCATION) RT NR 1 SLAT OUTBOARD INNER SURFACE GOUGED.  COMPLIED WITH EA: 6-5750-T0357343 P1.  THIS IS CAT A REPAIR.  MAJOR REPAIR, IAW GMM 6-2-100.
